# SDR CA101202001

- Difficulty date: December 1, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 767333
- Aircraft time: 65,354 hours
- Engine: Pwa PW4060
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Damaged
- Location: Wx Radar Sys
- Component: Radar, Rkwell
- Component part number: 6225132007
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) OVERWEIGHT LANDING ON ACCOUNT OF AIRBORNE RETURN DUE TO WEATHER RADAR FAILURE, APPROXIMATE LANDING WEIGHT 152.0.  CREW REQUESTED CFR TO BE ON STANDBY.  FOUND BADLY DAMAGED PIN ON TRANSCEIVER (PIN2 ON C CONNECTOR) WX TRANSCEIVER REPLACED AS PER AM 34-43-01.  CHECKS SERVICEABLE.  WX TRANSCEIVER: P/N 622-5132-007 S/N 2285.
